# SDR YENA20150510111

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 57,003 hours, 20,724 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LT MAIN GEAR HINGED FAIRING DOOR SHEARED OFF.   INSTALLED AND ADJUSTED FAIRING REF AMM 32-12-13-400-001. REPAIRED ASSOCIATED DAMAGE AT FR 55-56, STR 26-27 IAW SRM 53-00-11, FIG 209.
